Kac–Lévy Processes

Nikita Ratanov

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Markov-modulated Lévy processes with two different regimes of restarting are studied. These regimes correspond to the completely renewed process and to the process of Markov modulation, accompanied by jumps. We give explicit expressions for the Lévy–Khintchine exponent in the case of a two-state underlying Markov chain. For the renewal case, the limit distributions (as t→ ∞) are obtained. In the case of processes with jumps, we present some results for the exponential functional.

Original languageEnglish (US)
Pages (from-to)239-267
Number of pages29
JournalJournal of Theoretical Probability
Volume33
Issue number1
DOIs
StatePublished - Mar 1 2020

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this